The Journal of Geometric Analysis

, Volume 29, Issue 1, pp 402–412 | Cite as

Weighted Inequalities for Bilinear Rough Singular Integrals from \(L^2\times L^2\) to \(L^1\)

  • Peng Chen
  • Danqing HeEmail author
  • Liang Song


We establish a weighted inequality for bilinear rough singular integrals with bound controlled by the cube of the characteristic constant of the pair of weights.


Bilinear operators Weighted inequalities Rough singular integrals 

Mathematics Subject Classification




Peng Chen was supported by NNSF of China (No. 11501583), Guangdong Natural Science Foundation (No. 2016A030313351), and the Fundamental Research Funds for the Central Universities (No. 161gpy45). Danqing He was supported by NNSF of China (No. 11701583), Guangdong Natural Science Foundation (No. 2017A030310054), and the Fundamental Research Funds for the Central Universities (No. 17lgpy11). Liang Song was supported by NNSF of China (No. 11471338 and 11622113) and Guangdong Natural Science Funds for Distinguished Young Scholar (No. 2016A030306040).


  1. 1.
    Barron, A.: Weighted estimates for rough bilinear singular integrals via sparse domination. N. Y. J. Math. 23, 779–811 (2017)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bergh, J., Lofstrom, J.: Interpolation spaces: an introduction, vol. 223. Springer, New York (2012)zbMATHGoogle Scholar
  3. 3.
    Coifman, R.R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 212, 315–331 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Conde-Alonso, J.M., Culiuc, A., Di Plinio, F., Ou, Y.: A sparse domination principle for rough singular integrals. Anal. PDE 10(5), 1255–1284 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Cruz-Uribe, D., Moen, K.: A multilinear reverse Hölder inequality with applications to multilinear weighted norm inequalities (2017). arXiv preprint arXiv:1701.07800
  6. 6.
    Cruz-Uribe, D., Naibo, V.: Kato-Ponce inequalities on weighted and variable Lebesgue spaces. Differ. Integral Eq. (9/10) 29, 801–836 (2016)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Culiuc, A., Di Plinio, F., Ou, Y.: Domination of multilinear singular integrals by positive sparse forms. arXiv preprint arXiv: 1603.05317
  8. 8.
    Duoandikoetxea, J., Rubio de Francia, J.L.: Maximal and singular integral operators via Fourier transform estimates. Invent. Math. 84(3), 541–561 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Grafakos, L.: Classical Fourier Analysis, vol. 249. Springer, New York (2014)zbMATHGoogle Scholar
  10. 10.
    Grafakos, L., Grafakos, L.: Modern Fourier Analysis, vol. 250. Springer, New York (2014)zbMATHGoogle Scholar
  11. 11.
    Grafakos, L., He, D., Honzík, P.: Rough bilinear singular integrals. Adv. Math. 326, 54–78 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Hytönen, T.: The sharp weighted bound for general Calderón-Zygmund operators. Ann. Math. (2) 175(3), 1473 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Hytönen, T., Pérez, C.: Sharp weighted bounds involving \(A_\infty \). Anal. PDE 6(4), 777–818 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hytönen, T., Pérez, C., Rela, E.: Sharp reverse Hölder property for \(A_\infty \) weights on spaces of homogeneous type. J. Funct. Anal. 263(12), 3883–3899 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Hytönen, T., Roncal, L., Tapiola, O.: Quantitative weighted estimates for rough homogeneous singular integrals. Israel J. Math. 218(1), 133–164 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Krause, B., Lacey, M.: Sparse bounds for random discrete Carleson theorems. arXiv preprint arXiv: 1609.08701
  17. 17.
    Lacey, M.: An elementary proof of the \(A_2\) bound. Israel J. Math. 217(1), 181–195 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Lacey, M., Spencer, S.: Sparse bounds for oscillatory and random singular integrals. N. Y. J. Math. 23, 119–131 (2017)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Lerner, A.: A simple proof of the \(A_2\) conjecture. Int. Math. Res. Not. IMRN 14, 3159–3170 (2013)CrossRefzbMATHGoogle Scholar
  20. 20.
    Lerner, A.: On pointwise estimates involving sparse operators. N. Y. J. Math. 22, 341–349 (2016)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Lerner, A., Ombrosi, S., Pérez, C., Torres, R.H., Trujillo-González, R.: New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory. Adv. Math. 220(4), 1222–1264 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Li, K: Sparse domination theorem for multiliner singular integral operators with \( L^r\)-Hörmander condition. Michigan Math. J. (to appear)Google Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Department of MathematicsSun Yat-sen UniversityGuangzhouPeople’s Republic of China

Personalised recommendations